# SDR AALA202202111732

- Difficulty date: February 2, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 16,072 hours, 6,173 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT RIGHT PASSENGER / CREW DOOR CUT OUT LOWER SILL AT FR 68 AND S23R. REPAIRED LOWER SILL PER SRM 53-41-14-300-001.
